Shattered but happy

Hi all,

Have been for my appointment, definate diagnosis APS, Fibromyalgia, and Lupus symptoms (bloods not caught up yet, maybe they never will), but going to try new meds, Plaquenil, pregbalin (not sure on spelling). Staying on warfarin and most other meds, shall be seeing the back of tramadol, been on it too long for my liking and it`s not working anyway. So after years of thinking I`m crazy and it`s all in my head, we getting their, thank goodness.

Totally exhausting day and will pay big time, but I`m happy!!!!!! Perhaps I am a little crazy, lol,

Take care all, gentle hugs, love Jessielou xxxxxxxxxx

16 Replies

oldestnewest
  • Sounds like you had a manic day yesterday. Hoping you are not feeling too bad today. It is not nice to get "labelled" with something else to add to the list, but I know what you mean when you start to inwardly doubt yourself as others doubt your symptoms......so it is really good to hear you are getting to the bottom of things. Relax today. Take care of yourself. xxx

  • Hi Andrew,

    Thank you, done a fair bit of relaxing today, so a little less exhausted. It is starting to sink in that this is for life, but hoping to look back this time next year and feel a lot better. Is so great having others to talk to. So much better now I know what I have. Hope you are well today. Take care, hugs, Jessielou xxx

  • Hi, nice to have symptoms with names isn't it ?! I'm on Plaquenil & I find it helps a lot with joint pains. Fibro still to be confirmed with me.

    Make sure you relax 'big time'! :)

    We're Just cleanin up after a family get together for son's party! & I'm also looking through photos from my last photography trip.

    Keep well & happy, see you Tuesday still ?! :) xx

  • Please don't dwell on the words "for life" for too long. I have found that it has been a very useful motivator - things that i may not have done because i was tired or skint I have done because "I don't want Hughes/Lupus/transplant to stop me"... I tuaght horse riding in America for 4 months, I toured the Malaysian peninsula, I bought a horse!! Life has been an adventure and (weirdly) I owe much of it to my illnesses!! who would have thought!?!

    I love your sign off by the way - gentle hugs is one of the most lovely sentiments I have ever heard.

    Take care

    Tx

  • Hi tasch,

    I liked the gentle hugs when i saw it on another forum. It describes the hugs i have with my autistic son, not very often but they are gentle hugs, cos he sensitive to touch and anything more hurts mum.

    Wow to all the amazing things you do, i admire your spirit and determination.

    I know what i have now, Will get treatment and i Will live my life to the full.

    I guess it puts things into perspective and lifes stresses don't seem so important.

    Take care, gentle hugs, love jessielou x x x x x

  • Hi Jessielou i think once you have a name for something you can work you way forward and may your life be open and happy . I take plaquinal and i find it helps with my Joints what pain meds are you taking now just rememeber you now in contral and can make your life better do not let anything stop you "always look on the bright side of Life"

  • Hi paddy sorry late answering. Hectic here. I taking max dose tramadol, sertraline. Just don't touch the pain. On a chemist shop full of meds and feel spaced out. So hoping plaquenil gives some relief. Hope you doing ok. Take care, hugs Jessielou x x x x x x x

  • Hi Jessielou, sorry as well PC was playing up again but i was like you taking max dose tramadol and oramorph and i was reffered to by Dr D'cruz at St Toms to the Pain Managemnet Team at St Tomns they went through a number of options including a nerve block which did help with pain in feet and they also completely changed my pain drugs i am now on Targinact (oxycodone and Naloxone) this is really helped with pain managment.

    If you want any more info let me know paddy

  • Hi paddy

    my gp started me on lyrica today, so going give that a try, got next appointment at st Thomas's in Sept with Hughes team, so sure they will try other things too. Will make a note of those pain meds for future ref. Thanks. Take care. Gentle hugs love jessielou x x x x x x x

  • Oh, i have my moments when i let things get to me. But have to keep smiling and am grateful for every day with my partner, children and menagerie of cuddly creatures. :-) take care jessielou x x x x x x

  • Hello, I have been taking Plaquenil for a couple of years now and the difference has been incredible. I has meant that I can have a life although my local rheumatologist did triple the dose St Thomas's put me on for 9 months and it was almost like I needed that to knock out the main lupus symptoms of ulcers, joints pains and crippling fatigue and skin rashes. I now take double the St Thomas dose (but I am a very big girl). I have taken lyrica (pregbalin) in the past but it was changed when I was put on other drugs it wasn't compatible with!

    Persevere with the Plaquenil, I found it made me quite poorly to start with but it has made such a positive difference to my life

    Love Sharon x

  • Hi Sharon

    Thanks for your comment. Have spoken to a great out of hours Dr this afternoon, he not sure whether i`m having adverse reaction to the lyrica, I have to ring him again tomorrow and see if any better. Feel realy weird, not unusual I know, but dizzy, headache, nausea, total brain fog, talking gibberish, hyper, etc. Maybe its a reaction to other meds as well. Did you get any of this when on lyrica? Gp not prescribed the plaquenil yet, waiting for letter from St Tomms to confirm it. aaagh!!! Take care gentle hugs, love Jessielou xxxxxxx

  • Hi Jessie that sounds like a reaction to the meds how are you feeling now?

  • Hi paddy

    thanks for your comment. Still feeling very dizzy, monster headache, nausea, brain fog , not so shaky as i was tho, so thats a bonus. Spoke to Dr on out of hours again, recommends gp tomorrow and possible review at hospital, if no better. Pain a little better. Another bonus. Hope you ok,

    Take care gentle hugs love jessielou x x x

  • Hi Jessielou

    I have to admit I do have a rough time with every new med. It's like I get a mini flu, shakes and shivers and nausea. With some of them I've had really bad depression and panic attacks til I've got used to them. Lyrica is altering the way your nervous system works so it's got to have some affect on you until your body adjusts to it. We give our bodies some pretty evil drugs to deal with and then just expect them to function as normal. I general find mine kicks back for anything up to 4 weeks before it gives in and accepts that my will is stronger!

    Hope you are feeling a bit better today.

    Love Sharon x

  • Hi Sharon,

    thanks hon, i think starting to see light at end of the tunnel. I feelin a little more with it today. Had hair cut even shorter cos silly stuff falling out worse than ever, so think part of feeling so lousy May be lupus flare. Fella been busy lookin after a pub for week so kids have been lookin after me. They are so great 11 and 13 one with autism. Very proud of them. Docs in morning, inr check etc. See what Dr says about reaction to lyrica, but no were near as shaky now. Still talking gibberish and taking ages to write posts but that probably the sludge blood. Right leg draggin bad so back to scooter tomorrow. Hope you feeling well today. Take care gentle hugs love Jessielou x x x x x

You may also like...